IJPAM: Volume 60, No. 1 (2010)

A SYMMETRIC TENSOR RANK CHARACTERIZATION
OF MINIMAL DEGREE SUBVARIETIES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X\subset \mathbb {P}^n$ be an integral $m$-dimensional reflexive subvariety. Either $X$ has minimal degree $n+1-m$ or a general point of a general tangent space of $X$ has $X$-rank at most $n-m$.

Received: January 14, 2010

AMS Subject Classification: 14N05, 14H99

Key Words and Phrases: tensor rank, symmetric tensor rank, strange curve, reflexive variety, rational normal curves

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 1